Hello all I recently came down with acid reflux and have since been given pepcid for my stomach and vistaril to help me relax. first night in the hospital( I went because I was very anxious felt like something really bad was going to happen freaking out) and they gave me vistaril. I was already emotional at the time and also I have suffered from anxiety and depression for about 2 years and it made me even more sad! now I physically feel better from the acid reflux but I just feel mentally down like I can't explain I just don't feel right like I believe something else bad is happening or going to happen I don't know I've only been on it for about a week and I know it probably can't mess with my brain that fast I don't know but I just feel crazy or something if anyone can calm my nerves please help I don't want to feel this way I'm only 20 and I think I'm destined for a very sad life.
First, don't give up hope. Mental health issues are as treatable as any other illnesses. The Vistral is actually an antihistamine that sedates (relaxes) you. It is not going to make you crazy. Sounds like you need more help than what Vistral is going to offer you though. I recommend a thorough evaluation by a trained professional whether general practice doctor or preferably a psychiatrist. Don't be afraid to get the help you need and deserve. Living with crippling anxiety is not necessary and is treatable. Go for it!!
I know exactly how you feel. About a month ago I finally went to my doctor about anxiety attacks and she put me on Zoloft and Vistaril. I had a bad reaction to the Zoloft, but the Vistatil did help for a short amount of time to help me relax. It won't make you crazy. I've since started Lexapro recently for the anxiety/depression but am still feeling down and out. Hang in there. Talk to your doctor about what else could help you. I know it's an uphill battle right now, I'm right there with you but there will be light at the end of the tunnel!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2012 • 2 answers
Posted 14 Jun 2014 • 3 answers
Posted 26 Oct 2015 • 1 answer
Posted 8 Dec 2015 • 3 answers
Posted 20 Mar 2016 • 0 answers